# SDR 08FDEA03956

- Difficulty date: September 21, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 62,314 hours, 21,168 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Engine
- Condition: False Indication
- Location: Overheat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB PASSING FL180 EICAS MESSAGE DISPLAYS L ENG OVHT ALL OTHER ENG INDICATIONS WERE NORMAL. RETARDED L THROTTLE AND TURNED OFF L BLEED AIR.  AFTER APPROXIMATELY 2 MIN THE EICAS MESSAGE WENT AWAY.  DECLARED EMERGENCY AND LANDED WITH L ENG AT IDLE.  COMPLIED WITH QRH.  REPLACED HP2 DUCT ASSY AS PER MM36-11-01-4.
